MathSciNet Relay Station
MathSciNet bibliographic data
MR2841840 39A30 (39A22)
Papaschinopoulos, G.; Radin, M. A.; Schinas, C. J. On the system of two difference equations of exponential form: $x\sb {n+1}=a+bx\sb {n-1}e\sp {-y\sb n},\ y\sb {n+1}=c+dy\sb {n-1}e\sp {-x\sb n}$. Math. Comput. Modelling 54 (2011), no. 11-12, 2969–2977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement